Trying to conceive, femilon, irregular periods, no cervical mucus
hi.I got married two years back and we are trying for a baby last one year.I had undergone pelvic ultrasound scan 4 months back and was taking femilon tablet for 3 months.After that i got my period again after 18 days .Is this side effect of familon and today is 15th day after my last period and there is no mucus at all.all these are side effect of familon...is there any chance to conceive if there is no cervical mucus..
HOW YOU CAN KNOW MUCUS PRESENT OR NOT DISCHARGE DOES NOT MEAN MUCUS BUT IT ALSO MEANS INFECTION,WAIT MORE DAYS FAMILON EFFECT WILL GO AND THEN YOU WILL CONCEIVE IF EVERYTHING IS IN ORDER.DR.RANJU,DGO.,MS.
Answered: Mon, 16 Apr 2012
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]